# SDR ASAA2016021615483

- Difficulty date: February 16, 2016
- Submitted: February 22, 2016
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 33,855 hours, 10,258 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APU DETECTOR INOPERATIVE LIGHT FLICKERS.  ACFT GROUNDED.  REMOVED AND INSTALLED NEW APU DOOR, COWLING FIRE DETECTOR ASSY REF AMM 26-15-01-000-802, 26-15-01-400-802.  RETURNED SYS TO NORMAL.  PERFORMED SYS TEST REF AMM 26-15-00.  SYS CKS NORMAL.
